# SDR 2002FA0001093

- Difficulty date: July 1, 2002
- Submitted: September 23, 2002
- Operation: General aviation
- Aircraft: N814RC
- Make and model: Piper PA-30
- Aircraft serial: 301202
- Engine: Lyc IO320*
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: 10357174
- Condition: Burned
- Location: Magneto
- Part time: 195 hours
- Component: Magneto, Bendix
- Component part number: 105136046R
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ENGINE RUN AND MAGNETO CHECK, MAGNETO WOULD RUN.  FOUND POINTS BURNED, PITTED AND WORN.  TOTAL HOURS ON ITEM: 195.0, REPLACED BREAKER POINTS.  (SW15200210915)
